ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Improved Conditions for the $L_2$-Stability of Nonstationary Feedback Systems

Sundareshan, MK and Thathachar, MAL (1973) Improved Conditions for the $L_2$-Stability of Nonstationary Feedback Systems. In: IEEE Transactions on Automatic Control, 18 (6). pp. 674-675.


Download (211kB)


Concerning the $L_2$-stability of feedback systems containing a linear time-varying operator, some of the stringent restrictions imposed on the multiplier as well as the linear part of the system, in the criteria presented earlier, are relaxed.

Item Type: Journal Article
Publication: IEEE Transactions on Automatic Control
Publisher: IEEE
Additional Information: ©1973 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 18 Aug 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ac.in/id/eprint/3519

Actions (login required)

View Item View Item